# SDR MWEA011137

- Difficulty date: August 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 99185433
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OUTBOARD RIB THAT ATTACHES TO THE COUNTERBALANCE HORN HAS EXCESSIVE CORROSION. FABRICATED AND INSTALLED RH ELEVATOR RIB.
